Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hot spots on soles after taking Rabiprazole+ domperidone followed by combination of sodium+paracetalmol+chlorzoxazole. Normal?

hi this is Raman from Jammu, india. At around 8.30pm local time I took one capsule of Rabiprazole+ domperidone(prescribed by my doc) and after 45 min I took combination of diclofenac sodium+paracetalmol+chlorzoxazole to relieve my neck pain . After about one hour of taking the medication I started feeling hotspots on soles of my feet .Suspecting drug reaction I went to see local chemist(docs are not available in the night) who told me that it is OK as I donot have swollen face , dry mouth and skin rash/irritation. I want to assure my self that every thing is OK and what should be done if otherwise.thanku
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Welcome to HCMForum. Most probably the hot spots could be an allergic reaction to one of the
ingredients of the tablets you have taken. what ever it is an allergic reaction. treatment remains
the same. I advise you to consult a physician for diagnosis and treatment. To get an allergic reaction
is a commen problem. due to allergic to drugs or any house hold things like foods cosmetics flowers
or clothes. some times it may be cleared with out treatment. thanks for calling.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor